HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 4


:
SearchDetail


1 

1 On Schrödinger's variation principle / Kudaka, Shoju,Matsumoto, Shuichi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2001 Ryukyu mathematical journal Vol.14 p.11-16 紀要論文
2 SURVEY ON THE STABLE RANK OF GROUP C*-ALGEBRAS OF TWO-STEP NILPOTENT GROUPS / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2001 Ryukyu mathematical journal Vol.14 p.67-77 紀要論文
3 Asymptotic behaviors on the small parameter exit problems and the singularly perturbation problems / Sugiura, Makoto -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2001 Ryukyu mathematical journal Vol.14 p.79-118 紀要論文
4 Determinantal equations and singular loci of duals of Grassmannians / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2001 Ryukyu mathematical journal Vol.14 p.17-40 紀要論文

1